# SDR F3LA2016053100049

- Difficulty date: May 25, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N219FR
- Make and model: Airbus A320-214
- Aircraft serial: 1860
- Aircraft time: 41,254 hours, 16,929 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED AN ECAM MSG, THE MLG SHOCK ABSORBER FAULT.  RAN ECAM & THE ACFT RETURNED.  LG VMO MMO SWITCH SELECTED TO THE LG DOWN POSITION IAW AMM 05-59-32-869-001-A.  THE ACFT WAS APPROVED FOR FERRY FLIGHT.  UPON INVESTIGATION MX NOTED THE MLG SHOCK ABSORBER WAS FOUND UNDER SERVICED.  RE-SERVICED NLG SHOCK ABSORBER IAW MM A320-12-12-32-611-005.  PERFORMED NORMAL EXTENSION & RETRACTION, NO FAULTS NOTED ON ECAM.  ALL OPERATIONAL CHECKED GOOD IAW AMM A320-32-31-00-720-002.
